# SDR 96FDEA01128

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727225
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651768412
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0645 AND 031, WHILE WORKING NRO348 AFTER REMOVAL OF RT LWR NOSE CHORD FOUND SHEAR TIE AT BS 303 WL 148 RBL 15 TO 19 TO BE CRACKED AND CORRODED AND OUT OF LIMITS PER SRM.
